Volume 18, Issue 3
L^p-regularity for a Class of Pseudodifferential Operators in R^n

A. Morando

J. Part. Diff. Eq., 18 (2005), pp. 241-262.

Published online: 2005-08

Preview Purchase PDF 2 2436
Export citation
  • Abstract

We study here a class of pseudodifferential operators with weighted symbols of Shubin type. First, we develop the basic elements of the pseudodifferential calculus for these operators, proving in particular a result of L^p-boundedness. Then we derive regularity results in the frame of suitably defined functional spaces of Sobolev type.

  • Keywords

Pseudo-differential operators L^p boundedness global hypoellipticity

  • AMS Subject Headings

35S05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-18-241, author = {}, title = {L^p-regularity for a Class of Pseudodifferential Operators in R^n}, journal = {Journal of Partial Differential Equations}, year = {2005}, volume = {18}, number = {3}, pages = {241--262}, abstract = {

We study here a class of pseudodifferential operators with weighted symbols of Shubin type. First, we develop the basic elements of the pseudodifferential calculus for these operators, proving in particular a result of L^p-boundedness. Then we derive regularity results in the frame of suitably defined functional spaces of Sobolev type.

}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5360.html} }
TY - JOUR T1 - L^p-regularity for a Class of Pseudodifferential Operators in R^n JO - Journal of Partial Differential Equations VL - 3 SP - 241 EP - 262 PY - 2005 DA - 2005/08 SN - 18 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5360.html KW - Pseudo-differential operators KW - L^p boundedness KW - global hypoellipticity AB -

We study here a class of pseudodifferential operators with weighted symbols of Shubin type. First, we develop the basic elements of the pseudodifferential calculus for these operators, proving in particular a result of L^p-boundedness. Then we derive regularity results in the frame of suitably defined functional spaces of Sobolev type.

A. Morando . (2019). L^p-regularity for a Class of Pseudodifferential Operators in R^n. Journal of Partial Differential Equations. 18 (3). 241-262. doi:
Copy to clipboard
The citation has been copied to your clipboard